MathSciNet Relay Station
MathSciNet bibliographic data
MR610184 14J15 (14E30)
Morrison, David R. Semistable degenerations of Enriques' and hyperelliptic surfaces. Duke Math. J. 48 (1981), no. 1, 197–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement